Journal of Symbolic Logic

Meager Sets on the Hyperfinite Time Line

H. Jerome Keisler and Steven C. Leth

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 1 (1991), 71-102.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743552

Mathematical Reviews number (MathSciNet)
MR1131731

Zentralblatt MATH identifier
0747.03031

JSTOR
links.jstor.org

Citation

Keisler, H. Jerome; Leth, Steven C. Meager Sets on the Hyperfinite Time Line. J. Symbolic Logic 56 (1991), no. 1, 71--102. https://projecteuclid.org/euclid.jsl/1183743552


Export citation